# SDR IPXA2025080310676

- Difficulty date: July 30, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 149N763316
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO INSTALL, FOUND AT STA 1200, BTW RBL 5 TO RBL 24, INTERCOSTAL DELAMINATED AND WITH CRACK.  INSTALLED 1 EA INTERCOSTAL IAW SRM 51-40-02-0G.
